加载中…
We give new criteria for ballistic behavior of random walks in random environment which are perturbations of the simple symmetric random walk on in dimensions . Our results extend those of Sznitman [Ann. Probab. 31, no. 1, 285-322 (2003)] and the recent ones of Ram'irez and Saglietti [Preprint, arXiv:1808.01523], and allow us to exhibit new examples in dimensions of ballistic random walks which do not satisfy Kalikow’s condition. Our criteria implies ballisticity whenever the average of the local drift of the walk is not too small compared with an appropriate moment of the centered environment. The proof relies on a concentration inequality of Boucheron et al. [Ann. Probab. 33, no. 2, 514-560 (2005)].

生成讲解博客的中文版本

生成AI智能校验的中文版本